# SDR FDEA201104051331

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN AFT SEGMENT INBD UPPER CHORD FOUND WITH APPROX 8.5 INCH CRACK AFTER REMOVING THE SEGMENT FOR ACCESS TEE-FITTING.  COMPLIED WITH "EO1-5100-7-5001 A5 PART 1, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
